# SDR HEEA0013510

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106202
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE.  RECEIVE INTERMITTENT. PERFORMED PRELIMINARY INSPECTION, VERIFIED PROBLEM.  FOUND NO 192 VOLT LINE.  TROUBLESHOT AND REPLACED Q105, REPAIRED.  BEGAN BENCH CHECK AND FOUND RECEIVER SENSE WEAK AND INTERMITTENTLY RECEIVES.
